# SDR MALA020217

- Difficulty date: March 29, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3338, RT ENGINE TORQUE AND ITT FLUCTUATING.  AIR TURNBACK TO DTW.  MAINTENANCE REMOVED AND REPLACED RT ENG IAW MM 409 152513 FOR FURTHER DETAIL.  ALL CHECKS GOOD.
